# SDR SWAA2023053129208

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 907 PLUS 11 INCHES BTW STR 23R TO STR 25R AT AFT CARGO COMPARTMENT 2023-258108<[01] REPLACED SUPPORT ANGLE LOCATED BS 907 BTW STR 23R TO STR 25R AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 147A7221 SHEET: 17 REV: D SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 907 BTW STR 23R TO STR 25R AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 147A7221 SHEET: 17 REV: D; RII. SEE INDIVIDUAL SIGN OFF BELOW
